# SDR AALA20180323007

- Difficulty date: March 23, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 75,966 hours, 40,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Defective
- Location: Bs 1388
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1388 CANTED FRAME ZEE CHANNEL ATTACHED AT LONGERON 8R HAS A 3/4 INCH CRACK AT THE FORWARD SIDE.  INSTALLED A DOUBLER IAW SRM 53-01-00-001.
